American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 87 found      Go to page: 1 2 3

[31] O. Safronov. Absolutely continuous spectrum of multi-dimensional Schr\"odinger operators with slowly decaying potentials. American Mathematical Society Translations: Series 2 225 (2008) 205-214.
Book volume table of contents
View Article: PDF

[32] Timo Weidl. Improved Berezin-Li-Yau inequalities with a remainder term. American Mathematical Society Translations: Series 2 225 (2008) 253-263.
Book volume table of contents
View Article: PDF

[33] M. N. Demchenko and N. D. Filonov. Spectral asymptotics of the Maxwell operator on Lipschitz manifolds with boundary. American Mathematical Society Translations: Series 2 225 (2008) 73-90.
Book volume table of contents
View Article: PDF

[34] Ari Laptev and Alexander V. Sobolev. Hardy inequalities for simply connected planar domains. American Mathematical Society Translations: Series 2 225 (2008) 133-140.
Book volume table of contents
View Article: PDF

[35] T. A. Suslina. Homogenization of periodic second order differential operators including first order terms. American Mathematical Society Translations: Series 2 225 (2008) 227-252.
Book volume table of contents
View Article: PDF

[36] V. S. Buslaev and S. B. Levin. Asymptotic behavior of the eigenfunctions of many-particle Schr\"odinger operator. I. One-dimensional particles. American Mathematical Society Translations: Series 2 225 (2008) 55-71.
Book volume table of contents
View Article: PDF

[37] T. Suslina and D. Yafaev (Editors). Spectral Theory of Differential Operators. American Mathematical Society Translations: Series 2 225 (2008) MR MR2530978.
Book volume table of contents

[38] Rupert L. Frank and Ari Laptev. Spectral inequalities for Schr\"odinger operators with surface potentials. American Mathematical Society Translations: Series 2 225 (2008) 91-102.
Book volume table of contents
View Article: PDF

[39] Evgeny Korotyaev and Anton Kutsenko. Lyapunov functions of periodic matrix-valued Jacobi operators. American Mathematical Society Translations: Series 2 225 (2008) 117-131.
Book volume table of contents
View Article: PDF

[40] Gerald Teschl. On the approximation of isolated eigenvalues of ordinary differential operators. Proc. Amer. Math. Soc. 136 (2008) 2473-2476. MR 2390515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] M. Z. Solomyak. On a mathematical model of irreversible quantum graphs. St. Petersburg Math. J. 17 (2006) 835-864. MR 2241428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Philippe Poulin. The Molchanov--Vainberg Laplacian. Proc. Amer. Math. Soc. 135 (2007) 77-85. MR 2280177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alexander Fedotov and Frédéric Klopp. On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit. Trans. Amer. Math. Soc. 357 (2005) 4481-4516. MR 2156718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. A. Pozharskii. On the spectrum of the Wannier--Stark operator. St. Petersburg Math. J. 16 (2005) 561-581. MR 2083569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexander Kiselev. Imbedded singular continuous spectrum for Schrödinger operators. J. Amer. Math. Soc. 18 (2005) 571-603. MR 2138138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Tadashi Ikuta and Kazuhisa Shima. An approach to the spectrum structure of Dirac operators by the local-compactness method. Proc. Amer. Math. Soc. 131 (2003) 1471-1479. MR 1949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Karl Michael Schmidt. Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit. Proc. Amer. Math. Soc. 131 (2003) 1205-1214. MR 1948112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alexei Rybkin. Necessary and sufficient conditions for absolute summability of the trace formulas for certain one dimensional Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 219-229. MR 1929041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Roberto Camporesi and Emmanuel Pedon. The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one. Proc. Amer. Math. Soc. 130 (2002) 507-516. MR 1862131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alexei Rybkin. On a complete analysis of high-energy scattering matrix asymptotics for one dimensional Schrödinger operators with integrable potentials. Proc. Amer. Math. Soc. 130 (2002) 59-67. MR 1855620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Dirk Buschmann and Günter Stolz. Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators. Trans. Amer. Math. Soc. 353 (2001) 635-653. MR 1804511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert Carlson. Compactness of Floquet isospectral sets for the matrix Hill's equation. Proc. Amer. Math. Soc. 128 (2000) 2933-2941. MR 1709743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Fritz Gesztesy and Barry Simon. Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum. Trans. Amer. Math. Soc. 352 (2000) 2765 - 2787. MR 1694291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Alexander Kiselev. Absolutely continuous spectrum of perturbed Stark operators. Trans. Amer. Math. Soc. 352 (2000) 243-256. MR 1650105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Christian Remling. Bounds on embedded singular spectrum for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 161-171. MR 1637420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 87 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia